# SDR 9719469878

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- System (JASC): 2761 · Drag Control Actuator
- Part: Motor
- Condition: Inoperative
- Location: Spoiler Actuator
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING CLIMBOUT, FLIGHT CREW NOTICED SMOKE IN THE CENTER PEDESTAL, RIGHT SIDE AREA.  FLIGHT CREW FOLLOWED FIRE/SMOKE CHECKLIST.  DIVERTED TO MSN AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SPOILER ACTUATOR MOTOR FAULT.  PULLED AND COLLARED SPOILER CONTROL CIRCUIT BREAKERS.  PERFORMED PREFLIGHT CHECK OF ALL SYSTEMS, CHECKED OK.
